# SDR COM11736

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 7,854 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG INTRANSIT INDICATOR REMAINED ON AFTER GEAR RETRACTION.  ADJUSTED RETRACT ACTUATOR FOR PROPER UPLOCK HOOK ENGAGEMENT.
